MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 39-48 (2006)

Modal operators on MV-algebras

Magdalena Harlenderova, Jiri Rachunek

M. Harlenderova, AZD Praha s.r.o., VaV Olomouc, Smetanova 29, 779 00 Olomouc, Czech Republic, e-mail:; J. Rachunek, Department of Algebra and Geometry, Faculty of Sciences, Palacky University, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: Modal operators on Heyting algebras were introduced by Macnab. In this paper we introduce analogously modal operators on MV-algebras and study their properties. Moreover, modal operators on certain derived structures are investigated.

Keywords: MV-algebra, modal operator, closure operator, residuated $\ell$-monoid, Heyting algebra

Classification (MSC2000): 06D35, 06D25, 06F05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition